PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 31 | 1 | 263-273
Tytuł artykułu

Regularity of the tangential Cauchy-Riemann complex and applications

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
31
Numer
1
Strony
263-273
Opis fizyczny
Daty
wydano
1995
Twórcy
  • Mathematisches Institut, Universität Bonn, Beringstr. 6, D-53115 Bonn, Germany
Bibliografia
  • [1] T. Akahori, A new approach to the local embedding theorem of CR structures for n ≥ 4, Mem. Amer. Math. Soc. 366 (1987).
  • [2] A. Andreotti and C. D. Hill, Convexity and the Hans Lewy Problem I, II, Ann. Scuola Norm. Sup. Pisa 26 (1971), 325-363, 747-806.
  • [3] A. Boggess, Kernels for the tangential Cauchy-Riemann equations, Trans. Amer. Math. Soc. 262 (1980), 1-49.
  • [4] A. Boggess and M. C. Shaw, A kernel approach to the local solvability of the tangential Cauchy-Riemann equations, ibid. 289 (1985), 643-658.
  • [5] J. Bruna and J. M. Burgués, Holomorphic approximation and estimates for the ∂̅-equation on strictly pseudoconvex non-smooth domains, Duke Math. J. 55 (1987), 539-596.
  • [6] G. M. Henkin, The Lewy equation and analysis on pseudoconvex manifolds, Russian Math. Surveys. 32 (1977), 59-130.
  • [7] J. J. Kohn and H. Rossi, On the extension of holomorphic functions from the boundary of a complex manifold, Ann. of Math. 81 (1965), 451-472.
  • [8] M. Kuranishi, Strongly pseudoconvex CR structures over small balls, ibid., I, 115 (1982), 451-500; II, 116 (1982), 1-64; III, 116 (1982), 249-330.
  • [9] H. Lewy, On the local character of the solution of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, ibid. 64 (1956), 514-522.
  • [10] I. Lieb and R. M. Range, Lösungsoperatoren für den Cauchy-Riemann Komplex mit $C^k$-Abschätzungen, Math. Ann. 253 (1980), 145-164.
  • [11] L. Ma, Hölder and $L^p$-estimates for the ∂̅-equation on non-smooth strictly q-convex domains, Manuscripta Math. 74 (1992), 177-193.
  • [12] L. Ma and J. Michel, Local regularity for the tangential Cauchy-Riemann complex, J. Reine Angew. Math. 442 (1993), 63-90.
  • [13] L. Ma and J. Michel, Regularity of local embeddings of strictly pseudoconvex CR structures, ibid. 447 (1994), 147-164.
  • [14] L. Ma and J. Michel, On the regularity of CR structures for almost CR vector bundles, Math. Z. 218 (1995), 135-142.
  • [15] B. Malgrange, Ideals of Differentiable Functions, Oxford University Press, Oxford, 1966.
  • [16] J. Michel, Randregularität des ∂̅-Problems für die Halbkugel im $ℂ^n$, Manuscripta Math. 55 (1986), 239-268.
  • [17] J. Michel, Randregularität des ∂̅-Problems für stückweise streng pseudokonvexe Gebiete in $ℂ^n$, Math. Ann. 280 (1988), 46-68.
  • [18] K. Peters, Lösungsoperatoren für die ∂̅-Gleichung auf nichttransversalen Durchschnitten streng pseudokonvexer Gebiete, Diss. A, Berlin, 1990.
  • [19] R. M. Range and Y. T. Siu, Uniform estimates for the ∂̅-equation on domains with piecewise smooth strictly pseudoconvex boundaries, Math. Ann. 206 (1973), 325-354.
  • [20] A. V. Romanov, A formula and estimates for solutions of the tangential Cauchy-Riemann equation, Mat. Sb. 99 (1976), 58-83 (in Russian).
  • [21] R. T. Seeley, Extensions of $C^∞$-functions defined in a half space, Proc. Amer. Math. Soc. 15 (1964), 625-626.
  • [22] M. C. Shaw, Hölder and $L^p$-estimates for $∂̅_b$ on weakly pseudoconvex boundaries in $ℂ^2$, Math. Ann. 279 (1988), 635-652.
  • [23] M. C. Shaw, $L^p$-estimates for local solutions of $∂̅_b$ on strongly pseudoconvex CR manifolds, ibid. 288 (1990), 35-62.
  • [24] M. C. Shaw, Optimal Hölder and $L^p$-estimates for $∂̅_b$ on the boundaries of real ellipsoids in $ℂ^n$, Trans. Amer. Math. Soc. 324 (1991), 213-234.
  • [25] S. Webster, On the local solution of the tangential Cauchy-Riemann equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 6 (1989), 167-182.
  • [26] S. Webster, On the proof of Kuranishi's embedding theorem, ibid., 183-207.
  • [27] S. Webster, A new proof of the Newlander-Nirenberg theorem, Math. Z. 201 (1989), 303-316.
  • [28] S. Webster, The integrability problem for CR vector bundles, in: Proc. Sympos. Pure Math. 52 (1991), 355-368.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv31z1p263bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.